# SDR FDEA202110092501

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 73,536 hours, 25,834 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAPS EICAS WHEN SELECTING FLAPS 1 FOR APPROACH.  DUE TO QRH AND CHECKLIST DEMANDS, OPTED TO  DISCONTINUE APPROACH.  COORDINATED A HOLDING  PATTERN AND RAN THE QRH AND ASSOCIATED CHECKLISTS.  WERE  ABLE TO COMPLETE ALTERNATE FLAPS TO 20 AND  LAND NORMALLY.  TLV U  FIM 27-51 FAULT TREE 808 PERFORMED AND FLAPS  OPERATIONAL TEST PERFORMED I.A.W AMM 27-51-00 .SYS  IS O.K
